Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof for an inequality of Jenkins


Author: George B. Leeman
Journal: Proc. Amer. Math. Soc. 54 (1976), 114-116
MathSciNet review: 0393457
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A new proof of Jenkins' inequality

$\displaystyle \operatorname{Re} ({e^{2i\theta }}{a_3} - {e^{2i\theta }}a_2^2 - ... ... ^2} - \tfrac{1} {4}{\tau ^2}\log (\tau /4),\quad 0 \leqslant \tau \leqslant 4,$

for univalent functions $ f(z) = z + \sum\nolimits_{n = 2}^\infty {{a_n}{z^n}} $ is presented.

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0393457-2
PII: S 0002-9939(1976)0393457-2
Keywords: Univalent functions, coefficient estimates
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia